# SDR UPS02437807

- Difficulty date: March 4, 2002
- Submitted: March 20, 2002
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 68,113 hours, 20,004 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO COMPT - BS 960 RBL 25 TRACK FLANGE FOUND CORRODED AFTER END FITTING REMOVED.  TIE DOWN TRACK REPAIRED AS PER SRM 53-10-21 FIG 5.
